# SDR HALA9708

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 502 - ON PRE-FLIGHT, EMERGENCY FLOOR LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK OK.  (M)
